Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Cut caffeine, low BP, frequent bloating, extreme fatigue, slight pain in chest, left hand numb, fingers tingle

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11692 Questions
47 yrs old, high bp last 2 yrs, recently cut Caffiene from diet, to lower bp, now have frequent bloating, extreme fatigue, slight pain in chest, fingers tingle and left hand sometimes numb, nasea when i eat or drink anything during most severe attack bp was 130 over 80 last 2 yrs it has been running around 190 over 100
Posted Mon, 30 Apr 2012 in General Health
Answered by Dr. Rakhi Tayal 4 hours later

Thanks for your query.

Are you getting any regular treatment for your hypertension right now?

The slight pain in your chest can be due to a heart problem that can be ruled out by an ECG or it might be an associated problem along with indigestion.
The problem of bloating can be solved by avoiding spicy and oily food, having frequent small meals and with regular bowel movements.

Tingling and fingers and numb left hand can be caused by cervical spondylosis for which you stop using a pillow and start taking supplements of Methylcobalamin.
An orthopaedician can help you further if the problem is quite severe.

Hope I have answered your query. I will be available if you have any further queries.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor